Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 21 Issue 2 July 2015

  • Inside Front Cover: Editorial Board. Download PDF

  • Existence of positive solutions for a variational inequality of Kirchhoff type by Ouidad Frites, Toufik MoussaouiDownload PDF

  • On the positive weak almost limited operators by Nabil Machrafi, Aziz Elbour, Kamal El Fahri, Khalid BourasDownload PDF

  • Towards a Morse theory on Banach spaces via ultrafunctions by Vieri Benci, Isaia NisoliDownload PDF

  • Triangle-free graphs which are minimal for some nonstable 4-vertex subset by Mohammad AlzohairiDownload PDF

  • ϕ-semisymmetric generalized Sasakian space-forms by U.C. De, Pradip MajhiDownload PDF

  • The spectra and eigenvectors for the weighted mean matrix operator by E. Pazouki, B. YousefiDownload PDF

  • Notes on meromorphic functions sharing small function and its derivatives by Amer H.H. Al-KhaladiDownload PDF

  • Tian invariant on generalized Calabi manifold by Adnène Ben Abdesselem, Malek Filali, Riadh JelloulDownload PDF

  • Positive solutions of multi-point boundary value problem of fractional differential equation by De-xiang MaDownload PDF

  • Periodic solutions for a Cauchy problem on time scales by Fode ZhangDownload PDF

  • Statistical convergence of order α in probability by Pratulananda Das, Sanjoy Ghosal, Sumit SomDownload PDF

Last updated on : October 22, 2023 10:57am